Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
REVIEW ARTICLE
Year : 2016  |  Volume : 12  |  Issue : 1  |  Page : 6-11

Sunitinib-induced thrombotic microangiopathy


1 Department of Medical Oncology, Tata Memorial Hospital, Mumbai, Maharashtra, India
2 Department of Nephrology, Jaslok Hospital, Mumbai, Maharashtra, India

Correspondence Address:
Kumar Prabhash
Room No. 304, Homi Bhabha Block, Tata Memorial Hospital, Mumbai - 400 012, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.172575

Rights and Permissions

Sunitinib-induced thrombotic microangiopathy (TMA) is a secondary TMA caused by sunitinib. Despite the extensive use of sunitinib in patients with renal cell carcinoma and other malignancies, little is known about this complication of sunitinib. No clinical trials of sunitinib have studied this complication in any group of patients. We here review the normal physiology of vascular endothelial growth factor in the kidney, and discuss the pathogenesis, clinical and laboratory manifestations, pathological changes in the kidney, and the management of this uncommon complication of sunitinib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3180    
    Printed77    
    Emailed0    
    PDF Downloaded220    
    Comments [Add]    

Recommend this journal